Author Topic: Meds made me worse  (Read 89 times)

0 Members and 1 Guest are viewing this topic.

Offline The1stars1and1moon92

  • Newbie
  • First posts
  • *
  • Posts: 1
Meds made me worse
« on: April 13, 2018, 07:00:53 PM »
So ive been on sertraline [] since last november. i was put on them due to a severe anxiety disorder. They definitely got rid of my anxiety..but instead they gave me depression and suicidal thoughts. I started to have thoughts that i couldn't control. They would tell me to hurt myself or something bad would happen. Sometimes i would go into some sort of episode where i was unresponsive to everyone and would scream and cry and talk to myself. Ive woken up at 2am and had coversations with no one, but at the time i believe that someone is there and its perfectly ordinary.
I feel like i'm going crazy or something! The stress and fear i cause my family makes me feel like i don't deserve to be alive.
This all started two months into taking my meds. IM currently coming off them and going onto new ones.
Anyone else went through a similar situation?
I need reassurance that im not going crazy.

:icon_arrow: edited out dosage  :)
« Last Edit: April 13, 2018, 08:13:15 PM by Rob »

Online Tucan

  • 18+
  • Usually here
  • ***
  • Posts: 9294
  • Its a cup, not a toilet!
Re: Meds made me worse
« Reply #1 on: April 13, 2018, 08:18:05 PM »
Have you spoken to anyone about this. I did have some bad reactions with citalopram when I first started that.
now hand over the tea bags and we won't have any trouble.... :police:


'Sigh no more ladies sigh no more for men were deceivers ever'

Offline Rob

  • Administrator
  • Usually here
  • *****
  • Posts: 6451
  • Official NSHN geriatric
Re: Meds made me worse
« Reply #2 on: April 13, 2018, 08:24:43 PM »
 :welcomeani1:

Welcome to the forum. People react differently to different medications, sometimes even just different doses - there isn't a straightforward guarantee that the first choice will be the ideal one for you, there's a lot of trial and error involved. The fact your other issues started about 2 months after starting the sertraline does suggest that there is a connection, something that's possibly brought about your change in meds, so perhaps things will improve after the transition to your new meds.

You don't sound like you're going crazy, you've experienced side effects of your meds.
:icon_arrow: NHS Direct 111 :icon_arrow: Careline 0808 100 1210 :icon_arrow: Childline 0800 1111 :icon_arrow: Samaritans 08457 909090 - Text SAMs 07725909090 - Free SAMs 116 123 :icon_arrow: Basic First Aid

Offline georginalindz

  • Newbie
  • First posts
  • *
  • Posts: 1
Re: Meds made me worse
« Reply #3 on: April 15, 2018, 09:42:54 PM »
HI,
I took the same and had exactly the same reactions. I had to leave university and my boyfriend because of it. That drug made my darker side come to life and it was terrifying. There is a documentary called Prescription to kill which is about a boy who murdered a lot of people in America at a movie theatre. He was taking the same drug. Im not saying we are murderers but I did email the presenter and reporter of the doc to say sertraline messed me up big time and she replied telling me she has a LOT of people emailing to say the same thing.
It 100% isn't just you. i truly believe it was that that made me 10x worst than ive ever been and still haven't.  Have you changed meds now?